Hey man, I know exactly what you are talking about. As I started tapering prednisone, I always had this headache and felt really tired when I woke up and during the afternoon. This is normal and expected as your adrenals and your pituatary have to warm up as they have been suppressed for so long by the exogenous steroids. This feeling might last for a few months as it did with me. Don't worry about it, you'll start to get your energy back gradually. It's not an overnight thing where one day you are like, I feel awesome. It's very gradual, but eventually you will be 100% back to normal.
Btw, prednisone made me extremely depressed and I had to take an antidepressant. For a while I thought I was going crazy, but even those anxious/depressed feelings completely went away too. I'm not on an antidepressant anymore either.
I am no fan of prednisone. You should talk to your doctor about trying an elemental diet instead of prednisone next time you get a flare. If you have a cool doctor, maybe he or she will let you do it.
Crohn's Colitis diagnosed 6/08
Organic SCD since 4/09
Remicade since 6/09
Boswellia + Natren's Healthy Trinity probiotic + Cinnamon + Wild Oregano Oil + vitamin D + zinc + Barlean's fish oil